# SDR UALA2010102503934

- Difficulty date: October 23, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 50,121 hours, 13,986 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3987505
- Part serial: 12742
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAN NOT CONTROL CABIN TEMPERATURE.  REPLACED TEMP CONTROL VALVE.  ALL OPS NORMAL.
